Fuzzy Bernstein-Stancu Operator of Rough I-Core of Triple Sequences
Ayhan Esi1, Nagarajan Subramanian2 & M. Kemal Ozdemir3 Show affiliations
- Adiyaman University, Turkey
- SASTRA Deemed to be University, India
- Inonu University, Turkey
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 323–332 · doi.org/10.3844/jmssp.2019.323.332
Editorial
We are going to present and investigate some fundamental characteristics of fuzzy Bernstein-Stancu polynomials of rough I-convergent of triple sequence spaces and at the same time examine the set of all fuzzy Bernstein Stancu polynomials of rough I-limits of a triple sequence spaces and also relation between analyticness and fuzzy Bernstein Stancu polynomials of rough I-core of a triple sequence spaces.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Esi, A., Subramanian, N. & Ozdemir, M. K. (2019). Fuzzy Bernstein-Stancu Operator of Rough I-Core of Triple Sequences. Journal of Mathematics and Statistics, 15(1), 323–332. https://doi.org/10.3844/jmssp.2019.323.332
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
